3 doctors weighed in:

Are there any problems associated with local anesthetic?

3 doctors weighed in
Dr. Geoffrey Tyson
Pain Management
2 doctors agree

In brief: Sometimes

An overdose of local anesthetics can cause seizures and cardiac arrest.
Allergies to local anesthetics, particularly the "ester" local anesthetics such as novocaine, Benzocaine and procaine, can occur. True allergies from the "amide" local anesthetics such as Lidocaine and bupivacaine are much rarer. Sometimes Adrenalin (epinephrine) combined with local anesthetic can cause a rise in pulse and bp.

In brief: Sometimes

An overdose of local anesthetics can cause seizures and cardiac arrest.
Allergies to local anesthetics, particularly the "ester" local anesthetics such as novocaine, Benzocaine and procaine, can occur. True allergies from the "amide" local anesthetics such as Lidocaine and bupivacaine are much rarer. Sometimes Adrenalin (epinephrine) combined with local anesthetic can cause a rise in pulse and bp.
Dr. Geoffrey Tyson
Dr. Geoffrey Tyson
Thank
Read more answers from doctors